# SDR AWXA9500360

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable Assy
- Part number: 58783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 19 THROUGH ROW 22.  REMOVED AND REPLACED CABLE ASSEMBLY, OPS CHECK GOOD.  (M)
